Our Members Asked:
I read that turmeric may be a GI irritant. I have GI problems and wonder if I should avoid turmeric and curcumin?
Although curcumin (from turmeric) has been shown in clinical studies to improve symptoms of indigestion and ulcerative colitis, it is true that it a small percentage of people may experience nausea, diarrhea and mild stomach distress, especially when taking high doses for prolonged periods of time. This and other concerns are discussed in the Turmeric and Curcumin Supplements Review, which includes details about dose, side-effects, tips for taking curcumin and turmeric supplements, as well as ConsumerLab.com's tests of products.
Be aware that curcumin and turmeric should be avoided by people with gallstones or gallbladder disease, as these can stimulate the gallbladder.
Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.Join Now
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/
Submit your comment
This feature is restricted to active members.
Join now to add comments and get all member benefits, including over 1,300 reviews.Join Now
Already a member? Sign in here.
Agree to Comment Terms
Please abide by the following:
For your privacy, only your first name (from your account) followed by a random number will appear with your comment. Your last name and email address will not be displayed.
Your comment has been submitted
We will review your comment before it is posted.